# SDR AALA20040116

- Difficulty date: January 24, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD  OVERWING EMERGENCY LIGHTS AT OVERWING EXIT IN ROW 21 INOPERATIVE.  REPLACED BATTERY PACK FOR OVERWING EMERGENCY LIGHTS AT 20DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.--CLOSED--
